Volume 6, Issue 2 (November 2007)                   JIRSS 2007, 6(2): 99-110 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hashemi M, Asadi M. Some Characterization Results on Generalized Pareto Distribution Based on Progressive Type-II Right Censoring. JIRSS. 2007; 6 (2) :99-110
URL: http://jirss.irstat.ir/article-1-223-en.html

Abstract:   (3950 Views)
The progressive censoring scheme is a method of data collecting in reliability and life testing which has been of intensified interest in recent years. In the present paper, we prove some characterization results on generalized Pareto distribution based upon the independency and expected values of some functions of progressive type-II right censored order statistics.
Full-Text [PDF 141 kb]   (1838 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2013/08/21 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society